# SDR CALA2025051404669

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 46,540 hours, 5,674 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AIR COMPRESSOR L2 CABIN AIR COMPRESSOR L2 HAS FAILED OR HAS A FAULT, IS UNAVAILABL E, OR HAS BEEN SELECTED OFF. FIM TASK REF: 31-90-F8-01A-421B-A CMC MSG# 2165172.  LEFT PACK CONTROL UNIT CHANNEL 2 REF FIM DMC-B787-A-21-50-F1-88A-421A-A PERFORMED OPERATIONAL TEST OF L2 CAC. NO FAULTS NOTED AT THIS TIME.
